# SDR AALA20040549

- Difficulty date: April 5, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Part serial: BNG1328
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - AUTO INFLATION FAILED FOR SLIDE AT FORWARD SERVICE DOOR.  MANUAL INFLATION PASSED.  REPLACED SLIDE AT FORWARD SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
